| Model Number |
GL-181 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Purulent Discharge (1812); Foreign Body Reaction (1868); Swelling/ Edema (4577)
| Date of Event |
10/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, 35 days postoperatively of stenosing tenosynovitis of the thumb, when the suture was removed, the surgeon found that the suture was not absorbed and the wound was red, swollen, and pus-filled.A disinfection and dressing were immediately carried out.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
According to the reporter, 35 days postoperatively, when the suture was removed, the surgeon found that the suture was not absorbed and the wound was red, swollen, and pus-filled.A disinfection and dressing were immediately carried out.